# SDR JR2R20161210235

- Difficulty date: December 10, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- Aircraft time: 57,136 hours, 32,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448525
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME UPPER LEG HAS 12 GOUGES. REPAIRED FRAME IAW STS EA 26-2016-325.
